# SDR USAASB00013

- Difficulty date: January 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 10604764
- Condition: Leaking
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2829 - EN ROUTE FROM BOS TO FLL, AT FL 260, FLIGHT ATTENDANT ADVISDED CREW OF A LOUD SQUEAL FROM THE AFT LEFT SERVICE DOOR.  FIRST OFFICER WENT BACK TO LOOK AT DOOR.  PRESSURIZATION WAS FINE BUT NOISE WAS TOO LOUD TO CONTINUE ON TO FLL.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO THE GATE ON ITS OWN POWER.  NO EMERGENCY WAS DECLARED.  MAINTENANCE LUBED THE AFT LEFT SERVICE DOOR SEAL.  PRESSURIZED AIRCRAFT.  LEAK AND OPERATIONAL CHECK GOOD.  (M)
